Vol 23 No 2 (2018)

Vol 23 No 2 (2018)

Nonlinear Analysis: Modelling and Control
Published 2018-04-12

Articles

Adrian Petru¸sel | Anna Soós
Coupled fractals in complete metric spaces
Abstract views 145 | Article downloads (PDF) 102
141-158
PDF
Sathasivam Rajavel | Rajendran Samidurai | Sebastiyan Anthuvan Jerome Kilbert | Jinde Cao | Ahmed Alsaedi
Non-fragile mixed H-infinity and passivity control for neural networks with successive time-varying delay components
Abstract views 191 | Article downloads (PDF) 101
159-181
PDF
Limin Guo | Lishan Liu | Yonghong Wu
Iterative unique positive solutions for singular p-Laplacian fractional differential equation system with several parameters
Abstract views 207 | Article downloads (PDF) 115
182-203
PDF
Yang Yang | Xi Xi Shi | Xing Fang Huang
A note on the asymptotics for the randomly stopped weighted sums
Abstract views 233 | Article downloads (PDF) 80
204-212
PDF
Suripeddi Srinivas | Challa Kalyan Kumar | Anala Subramanyam Reddy
Pulsating flow of Casson fluid in a porous channel with thermal radiation, chemical reaction and applied magnetic field
Abstract views 210 | Article downloads (PDF) 150
213-233
PDF
Raimondas Čiegis | Pranas Katauskis | Vladas Skakauskas
The robust finite-volume schemes for modeling nonclassical surface reactions
Abstract views 142 | Article downloads (PDF) 75
234-250
PDF
Ning Duan | Xiaopeng Zhao
Optimal control for a higher-order nonlinear parabolic equation describing crystal surface growth
Abstract views 302 | Article downloads (PDF) 80
251-268
PDF
Francesca Vetro
Fixed point results for ordered S-G-contractions in ordered metric spaces
Abstract views 129 | Article downloads (PDF) 77
269-283
PDF